Finite axiomatizability using additional predicates

Journal of Symbolic Logic 23 (3):289-308 (1958)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2964289
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 39,711
Through your library

References found in this work BETA

Das Repräsentantenproblem im Prädikatenkalkül der ersten Stufe mit Identität.Günter Asser - 1955 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 1 (4):252-263.
Concerning a Problem of H. Scholz.Andrzej Mostowski - 1956 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 2 (10-15):210-214.
Concerning a Problem of H. Scholz.Andrzej Mostowski - 1956 - Mathematical Logic Quarterly 2 (10‐15):210-214.

Add more references

Citations of this work BETA

A Note on Typed Truth and Consistency Assertions.Carlo Nicolai - 2016 - Journal of Philosophical Logic 45 (1):89-119.
Field’s Logic of Truth.Vann McGee - 2010 - Philosophical Studies 147 (3):421-432.

View all 34 citations / Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
37 ( #204,031 of 2,328,130 )

Recent downloads (6 months)
4 ( #431,542 of 2,328,130 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature